# SDR ASAA0843701

- Difficulty date: October 29, 2008
- Submitted: November 13, 2008
- Operation: Air carrier
- Aircraft: N792AS
- Make and model: Boeing 737490
- Aircraft serial: 28887
- Aircraft time: 38,544 hours, 21,191 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Part number: 654645170
- Part serial: 0421
- Condition: Damaged
- Location: Rt Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT OUTBOARD GROUND SPOILER HAS PROTRUSION ON UPPER SURFACE AT O/B END ABOVE LOWER BLADE SEAL RETAINER.  PREPPED DAMAGED AREA, FABBED REPAIR DOUBLER AND BONDED DOUBLER IAW B737 400 SRM 51 70 10 REP 2.
